MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2100X16B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator service required alarms triggered due to a permanent failure of the internal li-ion battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for preventive maintenance.There is no allegation of serious or permanent harm or injury.The device was returned to the manufacturer for evaluation.During the investigation, the device log files were successfully downloaded and reviewed in full.¿ventilator service required¿ alarms were triggered due to a permanent failure of the internal li-ion battery.Additional errors were associated with conditions including internal battery connection issues with v_wake_int < 10.000v, potential failure of the v_wake_int or check_wake_int circuits, or an analog-to-digital converter (adc) fault.To address these findings, the internal battery was replaced.Separately, and not related to the reported malfunction, the flow sensor was replaced at the customer¿s request as a preventive measure, although no contamination or debris was confirmed.Preventive maintenance activities were also completed in accordance with standard service procedures, including replacement of the air inlet foam filter and particulate filter.Following repairs, the device underwent final functional testing, including battery verification, valve checks, run-in testing, and cleaning.The unit successfully passed all tests and was confirmed to be operating within specifications.

Brand Name
TRILOGY EVO, O2, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24925158
Report Number2518422-2026-011031
Device Sequence Number10276401
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown